# SDR FGQ2002F00000

- Difficulty date: March 29, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N715JH
- Make and model: Beech 200BEECH
- Aircraft serial: BB1345
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Balance Weight
- Part number: 265F864
- Part serial: 71931391
- Condition: Dislodged
- Location: Nose Tire
- Part time: 100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BALANCE PATCH INSIDE TUBELESS TIRE CAME LOOSE AND SEVERE VIBRATION NOTED DURING NOSEWHEEL SPIN DOWN AFTER RETRACTION.
